# SDR USAA2010081791691

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 35,292 hours, 15,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 950 - DEN - EEL - FLIGHT ATTENDANT 'B' FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY FOR F/A 'B' FLASHLIGHT.
